MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER LARGE AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER LARGE AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032430
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: associated medical products, part (lot): 113630 (64909774).115394 (383530r).180550 (918160).180551 (372630).180551 (372630).405800 (246800).405800 (246900).110030777 (65398250).110031399 (65411984).110031427 (65838110).20-8090-004-01 (66002321).G2: foreign - the event occurred in australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient experienced baseplate loosening from the glenoid following an initial arthroscopy procedure.The patient's anatomy, with very little bone in the glenoid, was indicated by the surgeon to have caused the failure.Imaging confirmed this loosening approximately fifteen (15) months later.A future revision is planned on an unknown date.No other interventions or harms have been reported due to this event.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Corrections to d10 concomitant devices.D10: concomitant medical products, part (lot): 115394 (383530r), 180550 (918160), 180551 (372630), 180551 (372630).Associated medical products, part (lot): 113630 (64909774), 405800 (246800), 405800 (246900), 110030777 (65398250), 110031399 (65411984), 110031427 (65838110), 20-8090-004-01 (66002321).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported loosening and screw fracture events are confirmed by the provided x-rays.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a healthcare professional.A review of the available records identified the following: initial anatomic alignment of the reverse-type left shoulder arthroplasty with subsequent loosening and superior migration of the glenoid implant and a fractured screw.Bone quality is osteopenic.Operative notes were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It was reported that a patient experienced baseplate loosening from the glenoid following an initial arthroscopy procedure.The surgeon indicated the patient's anatomy, with very little bone in the glenoid, likely caused the failure.Imaging confirmed this loosening approximately fifteen (15) months later.Additionally, one (1) of the peripheral screws was found to be fractured during radiograph evaluation.A future revision is planned on an unknown date.No other interventions or harms have been reported due to this event.Attempts have been made, and no further information has been provided.

Brand Name
COMPREHENSIVE REVERSE SHOULDER LARGE AUGMENTED BASEPLATE WITH MINI TAPER ADAPTER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19582106
Report Number0001825034-2024-01662
Device Sequence Number17973443
Product Code PHX
UDI-Device Identifier00880304993259
UDI-Public(01)00880304993259(17)270425(10)65255617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110032430
Device Lot Number65255617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer09/03/2024
10/03/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/27/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.; H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale